The Annals of Mathematical Statistics

Some Results on Restricted Occupancy Theory

John E. Freund and Arthur N. Pozner

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 537-540.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728278

Digital Object Identifier
doi:10.1214/aoms/1177728278

Mathematical Reviews number (MathSciNet)
MR78625

Zentralblatt MATH identifier
0071.13603

JSTOR
links.jstor.org

Citation

Freund, John E.; Pozner, Arthur N. Some Results on Restricted Occupancy Theory. Ann. Math. Statist. 27 (1956), no. 2, 537--540. doi:10.1214/aoms/1177728278. https://projecteuclid.org/euclid.aoms/1177728278


Export citation